Cart (Loading....) | Create Account
Close category search window

On the asymptotic stability of the null solution of linear differential equations with periodic coefficients

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Willems, J.C. ; Massachusetts Institute of Technology, Cambridge, MA, USA

A stability criterion for feedback systems with a linear time-invariant forward loop and a periodically time-varying gain in the feedback loop is developed. As most recent frequency-domain stability criteria, it requires the existence of a multiplier having certain properties. A graphic technique is given to determine whether or not this multiplier exists. The proof of the criterion is based on the Floquet theory and the classical theory of Toeplitz forms. Examples to illustrate the criterion are included.

Published in:

Automatic Control, IEEE Transactions on  (Volume:13 ,  Issue: 1 )

Date of Publication:

Feb 1968

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.